Please use this identifier to cite or link to this item:
Title: Multipeak solutions for the Neumann problem of an elliptic system of FitzHugh-Nagumo type
Contributor(s): Dancer, Edward Norman  (author); Yan, Shusen  (author)
Publication Date: 2005
DOI: 10.1112/S0024611504014947
Handle Link:
Abstract: This parabolic system in one space dimension is a simplification of the original Hodgkin-Huxley nerve conduction equations. Here u denotes an activator and v acts as its inhibitor. This system has also been studied in many applied areas. The readers can find more references in for the background of the systems of FitzHugh--Nagumo type. Here we mention some early results on the systems of FitzHugh--Nagumo type, obtained by Klaasen and Troy, Klaasen and Mitidieri and DeFigueiredo and Mitidieri.
Publication Type: Journal Article
Source of Publication: Proceedings of the London Mathematical Society, 90(1), p. 209-244
Publisher: Oxford University Press
Place of Publication: Oxford, United Kingdom
ISSN: 1460-244X
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 125
Views: 123
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 5, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.